# SDR IPXA10560119

- Difficulty date: May 16, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CREW COMPARTMENT UPPER FLOORBOARD HAS MULTIPLE AREAS OF DAMAGE ON EDGE, A PUNCTURE, CORROSION ON INSERTS REPLACED IAW EO B757-5320-9692.
